advertisement
Question
Posted by: Funkyheart | 2009-02-16

CiLift

Hi Doc, i have recently started taking Cilift again and i feel so tired and drained. i cant even focus on what needs to be done, but at night i am wide awake and cant sleep. can you suggest what this could be. i am seeing the phycitrist on the 23

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Obviously you will discuss this with your psychiatrist. I wonder when in the day you are taking the Cilift. If you're taking it at night, try taking it in the morning, or vice versa

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Funkyheart | 2009-02-16

i take it first thing in the morning

Reply to Funkyheart

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement